Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new symptoms...is it the Nardil? luther

Posted by gardenergirl on August 26, 2004, at 21:04:27

In reply to Re: new symptoms...is it the Nardil? gardenergirl, posted by luther on August 26, 2004, at 1:20:52

Thanks for your response. Actually, the urinary retention, myoclonic jerks, anorgasmia, and even the weight gain (well, it's stable, haven't lost the weight)have gone away in time. They just seem to come back with an increase in dose. Of course they may stick around at a higher dose, but I don't know. Even the insomnia got better to the point that I was back to sleeping late again, which wasn't so good.

I never took the old Nardil, so I didn't have the experience switching that you and others did. Sorry y'all had to go through that.

Interesting, my doc. attributes the dizziness to a recent car accident I had when I hit my temple on the window. I wonder if it's not related to low blood sugar. But it could still be orthostatic hypotension. It's just odd that it only happens in the car.

Regards,

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:363001
URL: http://www.dr-bob.org/babble/20040825/msgs/382704.html